# SDR DLM88071400

- Difficulty date: October 31, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 43,013 hours, 32,356 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5924037513
- Condition: Blown
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH MSG FL 180 AND CLIMBING.  FOLLOWED QRH LIGHT EXTINGUISHED AND THEN CAME BACK ON.  DURING DESCENT TO ATL LIGHT STAYED EXTINGUISHED.  MTC IS PROGRESS DNTC.  FOUND DUCT ASSY BLOWN REF: 21-20-00-04  ITEM 385 MFG NR 5924037-513 DUCT ASSY (HEADER).
